# SDR AALA202507311032

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N357TY
- Make and model: Boeing 737-8
- Aircraft serial: 44505
- Aircraft time: 2,120 hours, 760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK EMERGENCY EXIT PANEL BOTTOM RIGHT LOCK PIN FELL OFF IN FLIGHT. RESECURED PIN ON FLIGHT DECK EXIT PANEL, PER CMM 52-51-18.
